The semi-approximate approach for solving Burgers' equation with high Reynolds number


Ozis T. , ASLAN Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.163, no.1, pp.131-145, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 163 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.01.032
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.131-145

Abstract

This paper presents the solution of Burgers' equation involving very high Reynolds number (Re greater than or equal to 5). We use semi-implicit, time-difference scheme to reduce Burgers' equation to two-point, non-linear ordinary differential equation and solved it by matched asymptotic expansion method. (C) 2004 Elsevier Inc. All rights reserved.